Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1962, Volume 2, Number 4, Pages 652–665 (Mi zvmmf7916)  

This article is cited in 6 scientific papers (total in 7 papers)

The propagation of rayleigh waves over the surface of a non-homogeneous elastic body with an arbitrary form

V. M. Babicha, N. Ya. Rusakovab

a Leningrad
b Leningrad

Full text: PDF file (1370 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 2:4, 719–735

Bibliographic databases:

Received: 05.10.1961

Citation: V. M. Babich, N. Ya. Rusakova, “The propagation of rayleigh waves over the surface of a non-homogeneous elastic body with an arbitrary form”, Zh. Vychisl. Mat. Mat. Fiz., 2:4 (1962), 652–665; U.S.S.R. Comput. Math. Math. Phys., 2:4 (1963), 719–735

Citation in format AMSBIB
\Bibitem{BabRus62}
\by V.~M.~Babich, N.~Ya.~Rusakova
\paper The propagation of rayleigh waves over the surface of a non-homogeneous elastic body with an arbitrary form
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1962
\vol 2
\issue 4
\pages 652--665
\mathnet{http://mi.mathnet.ru/zvmmf7916}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0151037}
\zmath{https://zbmath.org/?q=an:0117.41707}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 2
\issue 4
\pages 719--735
\crossref{https://doi.org/10.1016/0041-5553(63)90536-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7916
  • http://mi.mathnet.ru/eng/zvmmf/v2/i4/p652

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. D. Cherednichenko, “On propagation of Scholte–Gogoladze surface waves along a fluid-solid interface of arbitrary shape”, J. Math. Sci. (N. Y.), 138:2 (2006), 5613–5622  mathnet  crossref  mathscinet  zmath
    2. V. M. Babich, A. V. Poskryakov, “On quasiphotons of Rayleigh waves (anisotropic elastic body case)”, J. Math. Sci. (N. Y.), 142:6 (2007), 2521–2527  mathnet  crossref  mathscinet  zmath
    3. N. Ya. Kirpichnikova, “Raleigh waves radiated from a point source at the boundary free from tensions”, J. Math. Sci. (N. Y.), 155:3 (2008), 409–418  mathnet  crossref
    4. N. Ya. Kirpichnikova, L. A. Molotkov, “On the velocity of the Rayleigh wave propagating along curvilinear surfaces”, J. Math. Sci. (N. Y.), 167:5 (2010), 622–631  mathnet  crossref
    5. I. A. Ibragimov, A. M. Il'in, A. P. Kiselev, S. V. Kislyakov, L. D. Faddeev, “Vasilii Mikhailovich Babich (on his eightieth birthay)”, Russian Math. Surveys, 66:1 (2011), 205–208  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Fokin V.A., Gumennikov V.P., “O pasporte prochnosti i kompleksnoi otsenke koeffitsienta kreposti gornykh porod”, Izvestiya vysshikh uchebnykh zavedenii. gornyi zhurnal, 2012, no. 4, 96–108  elib
    7. A. A. Fedotov, “Kompleksnyi metod VKB dlya sistemy iz dvukh lineinykh raznostnykh uravnenii”, Algebra i analiz, 33:2 (2021), 298–326  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:235
    Full text:104
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021